# SDR CALA2018072301682

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 85,930 hours, 11,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 145563
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMER LT CAPACITY TEST, FOUND DOOR 3R FWD POWER PACK M33404 LOW VOLTAGE. DOOR 3R FWD POWER PACK M33404 BATTERY PACK REPLACED, O/P TEST CARRIED OUT FOUND NORMAL REF AMM 33-51-06-960-802 REV83.
